Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Off topic disgusting:Ear problems-Missinglynxx IsoM

Posted by Dinah on February 3, 2003, at 16:13:49

In reply to Re: Off topic and disgusting: Ear problems Dinah, posted by IsoM on February 3, 2003, at 12:19:39

So far both my ENT and internist have seen it, and they agree. It's in both ear canals, but only one ear is really bothering me. And of course, the dripping has worn an irritated path down the inside corner and behind my ears and on the inside of the outer ears.

It didn't exactly come out of nowhere. I had an ear infection in both ears and they gave me antibiotics and CiproOtic. The infection cleared up, but several weeks later the ears started in with dripping. They gave me more CiproOtic, which I apparently had a bad reaction to and the doc said at that time that it was just the skin problem and nothing could be done. Several weeks later my ears were still peeling. I quit using the steroid drops they gave me because it wasn't making things better, and may have made them worse. So at this point, doing something and doing nothing seem about the same.

I had them both check for fungus and bacteria, because I just couldn't believe that my formerly pink healthy ears turned into this mess so quickly. I'll check out the tea tree oil, and I think we have some hydrogen peroxide around the house.

And maybe I need to check with a dermatologist.

PS I really like your name missinglynxx.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:139089
URL: http://www.dr-bob.org/babble/20030130/msgs/139151.html